# SDR DALA2020020701020

- Difficulty date: February 6, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 66,585 hours, 8,467 cycles
- Engine: Pwa PW4168A
- Engine time: 51,917 hours, 6,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3352 -HYD- LOST GREEN HYDRAULIC SYSTEM RESULTING IN AN ALTERNATE GEAR EXTENSION. CORRECTIVE ACTION: FOUND LEAK AT PRESSURE LINE FROM ENGINE PUMP. REPLACED DAMAGED LINES, CLAMP GREEN PUMP AND GREEN PUMP PRESSURE FILTER. LP 6957908
